ITEM METADATA RECORD
Title: Yves Marquet, les Iḫwān al-Ṣafā’ et le pythagorisme
Authors: De Smet, Daniel # ×
Issue Date: 2007
Publisher: Société Asiatique
Series Title: Journal Asiatique vol:295 pages:491-500
ISSN: 0021-762X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:De Wulf-Mansion Centre for Ancient, Medieval and Renaissance Philosophy
Institute of Philosophy - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.